RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 356–359 (Mi tvp856)  

Short Communications

Two-sided inequalities for waiting time and queue size distributions in $GI/G/1$

D. J. Daleya, P. A. P. Moranb

a Statistical Laboratory, Cambridge, England
b Australian National University, Canberra, Australia

Full text: PDF file (275 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 338–341

Bibliographic databases:

Received: 04.03.1967
Language:

Citation: D. J. Daley, P. A. P. Moran, “Two-sided inequalities for waiting time and queue size distributions in $GI/G/1$”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 356–359; Theory Probab. Appl., 13:2 (1968), 338–341

Citation in format AMSBIB
\Bibitem{DalMor68}
\by D.~J.~Daley, P.~A.~P.~Moran
\paper Two-sided inequalities for waiting time and queue size distributions in $GI/G/1$
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 356--359
\mathnet{http://mi.mathnet.ru/tvp856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230393}
\zmath{https://zbmath.org/?q=an:0164.48002}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 338--341
\crossref{https://doi.org/10.1137/1113042}


Linking options:
  • http://mi.mathnet.ru/eng/tvp856
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:162
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019